# SDR SWAA2015040138048

- Difficulty date: March 28, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 71,739 hours, 67,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE CEILING EMERGENCY EXIT SIGN FAULTY.  CHARGED BATTERY IAW AMM.
